# SDR DALA2017020300946

- Difficulty date: January 28, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 113,649 hours, 14,107 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD T/E FLAP AFT FLAP LOWER SKIN FOUND THREE DELAMINATION ONE IS FROM T/E 9 INCH AND FROM OTBD 152 INCH APPROX 4.5X2 INCH ONE IS FROM T/E 4 INCH AND FROM INBD 152 INCH APPROX 10X2.5 INCH THE OTHER IS FROM T/E 3 INCH AND FROM INBD 138 INCH APPROX 2X3 INCH. REPAIRED IAW SRM 51-70-07 PARA. 5. A(1) FIG 5 REV 98.
